# SDR AALA20150318009

- Difficulty date: March 10, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 47,949 hours, 19,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751017
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT INTERCOSTAL FROM FS 460 - 480 AT STRINGER 25 LT IS DAMAGED. R & R INTERCOSTAL IAW SRM 51-10-02-0G PARAGRAPH 9.
